Works matching DE "POLYHEDRAL functions"
Results: 839
INTERIOR ERROR ESTIMATE FOR PERIODIC HOMOGENIZATION.
- Published in:
- Analysis & Applications, 2006, v. 4, n. 1, p. 61, doi. 10.1142/S021953050600070X
- By:
- Publication type:
- Article
Synthesis and Self-Assembly of o-Nitrobenzyl-Based Amphiphilic Hybrid Polymer with Light and pH Dual Response.
- Published in:
- Macromolecular Chemistry & Physics, 2015, v. 216, n. 11, p. 1192, doi. 10.1002/macp.201500044
- By:
- Publication type:
- Article
An incremental piecewise linear classifier based on polyhedral conic separation.
- Published in:
- Machine Learning, 2015, v. 101, n. 1-3, p. 397, doi. 10.1007/s10994-014-5449-9
- By:
- Publication type:
- Article
Synthesis and thermal properties of novel room temperature vulcanized (RTV) silicone rubber containing POSS units in polysioxane main chains.
- Published in:
- Journal of Polymer Research, 2013, v. 20, n. 9, p. 1, doi. 10.1007/s10965-013-0245-y
- By:
- Publication type:
- Article
Besov regularity of edge singularities for the Poisson equation in polyhedral domains.
- Published in:
- Numerical Linear Algebra with Applications, 2002, v. 9, n. 6/7, p. 457, doi. 10.1002/nla.304
- By:
- Publication type:
- Article
Adaptive FEM and a posteriori error control for stationary coupled bulk-surface PDEs.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 755, doi. 10.1002/pamm.201610366
- By:
- Publication type:
- Article
Higher order Trefftz-like Finite Element Method on meshes with L-shaped elements.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 31, doi. 10.1002/pamm.201410009
- By:
- Publication type:
- Article
Virtual element method for elliptic bulk‐surface PDEs in three space dimensions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 6, p. 4221, doi. 10.1002/num.23040
- By:
- Publication type:
- Article
Shape regularity conditions for polygonal/polyhedral meshes, exemplified in a discontinuous Galerkin discretization.
- Published in:
- Numerical Methods for Partial Differential Equations, 2015, v. 31, n. 1, p. 308, doi. 10.1002/num.21905
- By:
- Publication type:
- Article
Iso-parametric tool path generation from triangular meshes for free-form surface machining.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2006, v. 28, n. 7/8, p. 721, doi. 10.1007/s00170-004-2437-4
- By:
- Publication type:
- Article
Virtual element method (VEM)-based topology optimization: an integrated framework.
- Published in:
- Structural & Multidisciplinary Optimization, 2020, v. 62, n. 3, p. 1089, doi. 10.1007/s00158-019-02268-w
- By:
- Publication type:
- Article
Rigidity and Separation Indices of Graphs in Surfaces.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 491, doi. 10.1007/s00373-010-0929-6
- By:
- Publication type:
- Article
Polyhedral Suspensions of Arbitrary Genus.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 4, p. 537, doi. 10.1007/s00373-010-0938-5
- By:
- Publication type:
- Article
On the Nonembeddability and Crossing Numbers of Some Kleinical Polyhedral Maps on the Torus.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 1, p. 131, doi. 10.1007/s00373-004-0589-5
- By:
- Publication type:
- Article
Contact forces of polyhedral particles in discrete element method.
- Published in:
- Granular Matter, 2013, v. 15, n. 3, p. 349, doi. 10.1007/s10035-013-0417-9
- By:
- Publication type:
- Article
Polyhedral particles for the discrete element method.
- Published in:
- Granular Matter, 2013, v. 15, n. 1, p. 85, doi. 10.1007/s10035-012-0381-9
- By:
- Publication type:
- Article
Novikov-Morse theory for dynamical systems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2003, v. 17, n. 1, p. 29, doi. 10.1007/s00526-002-0159-8
- By:
- Publication type:
- Article
Piecewise Linear Approximation and Polyhedral Surfaces.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 5, p. 617, doi. 10.1007/s10958-014-1951-7
- By:
- Publication type:
- Article
Generalized capacities and polyhedral surfaces.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 2, p. 201, doi. 10.1007/s10958-011-0540-2
- By:
- Publication type:
- Article
Maximum principle for subharmonic functions on a stratified set.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 1, p. 33, doi. 10.1007/s10958-011-0330-x
- By:
- Publication type:
- Article
Applicability Analysis of Two Earth Gravity Field Models in GNSS Elevation Fitting.
- Published in:
- Railway Investigation & Surveying, 2023, v. 49, n. 4, p. 64, doi. 10.19630/j.cnki.tdkc.202211030001
- By:
- Publication type:
- Article
THE CYCLIC-FIBONACCI HYBRID SEQUENCE IN GROUPS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2024, v. 13, n. 2, p. 411, doi. 10.22103/jmmr.2024.22899.1578
- By:
- Publication type:
- Article
Constructing New Weighted ℓ<sub>1</sub>-Algorithms for the Sparsest Points of Polyhedral Sets.
- Published in:
- Mathematics of Operations Research, 2017, v. 42, n. 1, p. 57, doi. 10.1287/moor.2016.0791
- By:
- Publication type:
- Article
Polynomially Computable Bounds for the Probability of the Union of Events.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 4, p. 1311, doi. 10.1287/moor.2014.0657
- By:
- Publication type:
- Article
Polyhedral Aspects of Stable Marriage.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 3, p. 656, doi. 10.1287/moor.2013.0616
- By:
- Publication type:
- Article
Maximal Lattice-Free Polyhedra: Finiteness and an Explicit Description in Dimension Three.
- Published in:
- Mathematics of Operations Research, 2011, v. 36, n. 4, p. 721, doi. 10.1287/moor.1110.0510
- By:
- Publication type:
- Article
The Flow Set with Partial Order.
- Published in:
- Mathematics of Operations Research, 2008, v. 33, n. 3, p. 730, doi. 10.1287/moor.1080.0316
- By:
- Publication type:
- Article
The Continuous Mixing Polyhedron.
- Published in:
- Mathematics of Operations Research, 2005, v. 30, n. 2, p. 441, doi. 10.1287/moor.1040.0130
- By:
- Publication type:
- Article
INTEGER PROGRAMMING AND ARROVIAN SOCIAL WELFARE FUNCTIONS.
- Published in:
- Mathematics of Operations Research, 2003, v. 28, n. 2, p. 309, doi. 10.1287/moor.28.2.309.14478
- By:
- Publication type:
- Article
CONSTRAINT NONDEGENERACY IN VARIATIONAL ANALYSIS.
- Published in:
- Mathematics of Operations Research, 2003, v. 28, n. 2, p. 201, doi. 10.1287/moor.28.2.201.14480
- By:
- Publication type:
- Article
A POLYHEDRAL STUDY OF INTEGER VARIABLE UPPER BOUNDS.
- Published in:
- Mathematics of Operations Research, 2002, v. 27, n. 4, p. 711, doi. 10.1287/moor.27.4.711.300
- By:
- Publication type:
- Article
INTEGRAL POLYHEDRA RELATED TO EVEN-CYCLE AND EVEN-CUT MATROIDS.
- Published in:
- Mathematics of Operations Research, 2002, v. 27, n. 4, p. 693, doi. 10.1287/moor.27.4.693.299
- By:
- Publication type:
- Article
FACETS OF THE COMPLEMENTARITY KNAPSACK POLYTOPE.
- Published in:
- Mathematics of Operations Research, 2002, v. 27, n. 1, p. 210, doi. 10.1287/moor.27.1.210.335
- By:
- Publication type:
- Article
THE GEOMETRY OF FRACTIONAL STABLE MATCHINGS AND ITS APPLICATIONS.
- Published in:
- Mathematics of Operations Research, 1998, v. 23, n. 4, p. 874, doi. 10.1287/moor.23.4.874
- By:
- Publication type:
- Article
A SUBMODULAR OPTIMIZATION PROBLEM WITH SIDE CONSTRAINTS.
- Published in:
- Mathematics of Operations Research, 1998, v. 23, n. 3, p. 661, doi. 10.1287/moor.23.3.661
- By:
- Publication type:
- Article
SIMPSON POINTS IN PLANAR PROBLEMS WITH LOCATIONAL CONSTRAINTS. THE POLYHEDRAL-GAUGE CASE.
- Published in:
- Mathematics of Operations Research, 1997, v. 22, n. 2, p. 291, doi. 10.1287/moor.22.2.291
- By:
- Publication type:
- Article
LEAST CONTROLS FOR A CLASS OF CONSTRAINED LINEAR STOCHASTIC SYSTEMS.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 2, p. 275, doi. 10.1287/moor.18.2.275
- By:
- Publication type:
- Article
THE FIXED-OUTDEGREE 1-ARBORESCENCE POLYTOPE.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 4, p. 1001, doi. 10.1287/moor.17.4.1001
- By:
- Publication type:
- Article
NORMAL MAPS INDUCED BY LINEAR TRANSFORMATIONS.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 3, p. 691, doi. 10.1287/moor.17.3.691
- By:
- Publication type:
- Article
SOME EXISTENCE RESULTS FOR MULTIVALUED COMPLEMENTARITY PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 3, p. 657, doi. 10.1287/moor.17.3.657
- By:
- Publication type:
- Article
A POLYHEDRAL INTERSECTION THEOREM FOR CAPACITATED SPANNING TREES.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 2, p. 398, doi. 10.1287/moor.17.2.398
- By:
- Publication type:
- Article
THE CROWN INEQUALITIES FOR THE SYMMETRIC TRAVELING SALESMAN POLYTOPE.
- Published in:
- Mathematics of Operations Research, 1992, v. 17, n. 2, p. 308, doi. 10.1287/moor.17.2.308
- By:
- Publication type:
- Article
SENSITIVITY ANALYSIS FOR VARIATIONAL INEQUALITIES DEFINED ON POLYHEDRAL SETS.
- Published in:
- Mathematics of Operations Research, 1989, v. 14, n. 3, p. 410, doi. 10.1287/moor.14.3.410
- By:
- Publication type:
- Article
POLYHEDRAL COMBINATORICS AND NETWORK RELIABILITY.
- Published in:
- Mathematics of Operations Research, 1986, v. 11, n. 1, p. 36, doi. 10.1287/moor.11.1.36
- By:
- Publication type:
- Article
EXISTENCE OF OVERTAKING OPTIMAL TRAJECTORIES FOR PROBLEMS WITH CONVEX INTEGRANDS.
- Published in:
- Mathematics of Operations Research, 1985, v. 10, n. 3, p. 450, doi. 10.1287/moor.10.3.450
- By:
- Publication type:
- Article
THE HIRSCH CONJECTURE FOR DUAL TRANSPORTATION POLYHEDRA.
- Published in:
- Mathematics of Operations Research, 1984, v. 9, n. 4, p. 629, doi. 10.1287/moor.9.4.629
- By:
- Publication type:
- Article
A SUPERLINEARLY CONVERGENT ALGORITHM FOR ONE-DIMENSIONAL CONSTRAINED MINIMIZATION PROBLEMS WITH CONVEX FUNCTIONS.
- Published in:
- Mathematics of Operations Research, 1983, v. 8, n. 2, p. 185, doi. 10.1287/moor.8.2.185
- By:
- Publication type:
- Article
POLARITIES GIVEN BY SYSTEMS OF BILINEAR INEQUALITIES.
- Published in:
- Mathematics of Operations Research, 1983, v. 8, n. 1, p. 34
- By:
- Publication type:
- Article
A COLUMN GENERATION TECHNIQUE FOR THE COMPUTATION OF STATIONARY POINTS.
- Published in:
- Mathematics of Operations Research, 1981, v. 6, n. 2, p. 213, doi. 10.1287/moor.6.2.213
- By:
- Publication type:
- Article
ON PIECEWISE LINEAR FUNCTIONS AND PIECEWISE LINEAR EQUATIONS.
- Published in:
- Mathematics of Operations Research, 1980, v. 5, n. 4, p. 510, doi. 10.1287/moor.5.4.510
- By:
- Publication type:
- Article